# SDR 06FDEA2076

- Difficulty date: May 30, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- Aircraft time: 43,806 hours, 26,669 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA 196.5, STR 24R WAS DETERMINED TO BE ACCOMPLISHED IAW SRM 53-30-3 FIG. 6, BASED ON AN EXTERNAL VISUAL EVALUATION, CONSISTS OF LOCATION, SHAPE, SIZE, MATERIAL TYPE AND THICKNESS, FASTENER SPACING AND NUMBERS AND GENERAL WORKMANSHIP, AND REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM- 6-2-100.
